Alert archive / Tennessee / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 255, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 27, 1995, 2:16 AM CDT for Decatur County, Perry County, Tennessee. It was in force for 44 min.
The area
The counties it named.
The facts
- Issued
- Oct 27, 1995, 2:16 AM CDT (07:16 UTC)
- Expired
- Oct 27, 1995, 3:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Decatur County, TN, Perry County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1849 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 434 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KBNA 270714 RRA SVRBNA TNC135-039-270800- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 216 AM CDT FRI OCT 27 1995 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 300 AM CDT FOR PEOPLE IN THE FOLLOWING LOCATIONS... IN MIDDLE TENNESSEE ...PERRY COUNTY IN WEST TENNESSEE ...DECATUR COUNTY AT 215 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED IN SOUTHERN DECATUR COUNTY...NEAR DECATURVILLE. THIS STORM WAS MOVING TOWARD THE NORTHEAST AT 40 MPH...AND WILL MOVE TO NEAR PERRYVILLE BY 230 AM AND LOBELVILLE BY 240 AM. YOU SHOULD TAKE COVER IMMEDIATELY. A TORNADO WATCHP IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REMAIN CALM BUT BE ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 1:35 PM CDT, 12 hours 41 minutes earlier.
Area forecast discussion, Oct 26, 1:35 PM CDT, 12 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
135 PM CDT THU OCT 26 1995
UNSETTLD WX PTTN CONTUG MST OF THIS FCST PD. ALL MDLS IN GUD AGREEMT W/
MOVMT OF MD/UPR TROFS BUT ETA LTL SLOR W/CDFNT. NGM/AVN PLACES CDFNT NR
TYS-ANB LN 00Z SAT WHILE ETA LKS LN NR BNA-HSV. NVR-THE-LESS...BST PCPN
CHCS OVR MD-STATE TNGT-00Z SAT. THETA E RDG ALONG W/BST VV & MSTR CNVRGNC
SETS UP OVR BNA ARND 12Z FRI W/ CDFNT NR MS RVR. GUD DRY PUNCH ALONG FNT
CUD BRING SOME TRWS FRI MRNG BNA-W/ELY AFTN BNA-E. GUD DRYG PROGGD ALOFT
BHND FNT W/LO-LVL DRYG OCCURG AFT 12Z SAT. PCPN SHUD BE DONE ACRS ENTIRE
FA 00Z SAT HWEVR...POST-FNTL L- PSBL W GUD CCA IN WAKE FRI/NGT ELY SAT
MRNG. W/GUD LO-LVL DRYG AFT 12Z SAT AND THRML TROF MOVG E OF FA...XPCT
CLRG SKIES BY 12Z SAT BNA-W AND SAT MRNG FAR E.
MOS TMPS SEEM REASNBL W/FANS ACTUALLY QUITE CLOSE FOR A CHG AND BNDRY LYR
SUPPRTS TMPS AS WELL. WUD STAY IN BALL PARK.
BNA 58/67/44/58 8610 COOKVL 57/63/42/55 6810
R2&&)'%FTCN"
"yFTCN
(FPUS~
\/FTAKf
P.:-FPAK
8&%FTUW@
L.#FXUSv
,7}FTUM
P)FPUS`
/#FXUS\
$[FZUS
.W+#FXUS
'FPAKT
10 8/0000/0
287 )@FTUW$N
0NV SA 1814 AWOS "OFTUW
-LFPUS
((zFTUM
4#tMFPCN
|!@FTUM
(8_syn.wmoJ"~~z$;^yFTCN
;#FXUSr
2[#FXUS
x7yFAUS
$<aFPUS
t4?#FPUS6
18_upa.wmo<o-FPAK
6[#FXUS
t7FTCN>
>FZUS
?##FXUS
t5FPUS@
x>nFPUS>
9FQUS
p0@FTCNe
5#FPUSThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 11:51 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 39 min |
| Oct 27, 2:46 AM CDT | Severe Thunderstorm Warning | OHX | Hickman | 44 min |
| Oct 27, 3:07 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Williamson | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.